A set of orthogonal polynomials induced by a given orthogonal polynomial.
Aequationes mathematicae, Tome 46 (1993) no. 2-3, pp. 174-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1993__46_2-3_137548,
author = {Walter Gautschi and Shikang Li},
title = {A set of orthogonal polynomials induced by a given orthogonal polynomial.},
journal = {Aequationes mathematicae},
pages = {174--198},
year = {1993},
volume = {46},
number = {2-3},
zbl = {0785.33004},
url = {http://geodesic.mathdoc.fr/item/AM2_1993__46_2-3_137548/}
}
Walter Gautschi; Shikang Li. A set of orthogonal polynomials induced by a given orthogonal polynomial.. Aequationes mathematicae, Tome 46 (1993) no. 2-3, pp. 174-198. http://geodesic.mathdoc.fr/item/AM2_1993__46_2-3_137548/